# SDR ZW0A0101908

- Difficulty date: May 16, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT CABIN OVERWING BELOW CABIN FLOOR AN ANGLE WAS CRACKED AT STA 826, LBL 60 INCHES, 5 INCHES BELOW FLOOR.  INSTALLED NEW FACTORY PART PER SPM 6-70-01, PART 4B, AND DRAWING 3920342.
